# SDR UALA2013062504403

- Difficulty date: June 21, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 65,311 hours, 24,193 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 41600318003
- Part serial: 128
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT WINDSHIELD DISPLAYED ON UPPER ECAM SCREEN.  REPLACED NR 2 WINDSHIELD HEAT CONTROLLER , OPS OK.
